# SDR 2004FA0000155

- Difficulty date: October 15, 2003
- Submitted: February 4, 2004
- Operation: General aviation
- Aircraft: N271AF
- Make and model: Cessna 182T
- Aircraft serial: 18281188
- Engine: Lyc IO540*
- Propeller: Mcauly B3D36C431
- System (JASC): 6110 · Propeller Assembly
- Part: Gasket
- Part number: C7409
- Condition: Leaking
- Location: Prop Cylinder
- Part time: 286 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RED DYE OIL LEAKAGE AT THE CYLINDER TO HUB ATTACH POINT.  OIL IS LEAKING PAST THE CYLINDER GASKET TO THE ATTACHING SCREWS AND FOLLOWING THE THREADS OUT.  ADDITIONAL SEALANT NEEDS TO BE ADDED TO THE SCREWS DURING INSTALLATION AND PARTICULAR ATTENTION SHOULD BE GIVEN TO TORQUE THE SCREWS TO ASSURE PROPER SEATING OF THE GASKET.  (K)
